# SDR USAA2013082300006

- Difficulty date: August 22, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 42,714 hours, 17,447 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175301900
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2S CHECK, FOUND DELAMINATION ON FLOOR PANEL 262HG BETWEEN FRAMES 64 TO 66, Z-500 & -Y765 TO -Y1589.  REPLACED FLOOR PANEL IAW  IRM 9701, REV G.
